# SDR VNAA202402050001

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N567N
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 693-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STGR 15LH BETWEEN FS 693.00 TO FS 720.85. CORRECTIVE ACTION: SIDE SEAT RAIL OF STGR 15LH BETWEEN FS 693.00 TO FS 720.85 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND WAS REPLACED.
